Journal article icon

Journal article

Bäcklund transformations for the anti-self-dual Yang-Mills equations

Abstract:

Beginning from any given (local) solution of the GL(n,ℂ) anti-self-dual Yang-Mills (ASDYM) equations on Minkowski space, a simple technique for the generation of large classes of solutions (perhaps in some sense all) is given. The origin of this technique is described in terms of two versions of the Ward construction. The resulting description of Bäcklund transformations is sufficiently simple that it is then possible to identify the group generated by the collection of all such Bäcklund tran...

Expand abstract

Actions


Journal:
Journal of Mathematical Physics More from this journal
Volume:
29
Issue:
4
Pages:
1005-1013
Publication date:
1988-01-01
ISSN:
0022-2488
Language:
English
Pubs id:
pubs:190419
UUID:
uuid:e7086fb8-1e64-4b10-bf00-f6f7d67151ad
Local pid:
pubs:190419
Source identifiers:
190419
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP